# SDR ASAA2018110976785

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,764 hours, 3,512 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 12109
- Condition: Failed
- Location: Right
- Part time: 10,764 hours, 3,512 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAX IN RIGHT PACK LIGHT ILLUMINATED. RESET PER QRH, 5 MINS LATER THE RIGHT PACK LIGHT RE-ILLUMINATED. GROUNDED - YES. FOUND R/H PACK WAS TRIPPED OFF. REMOVED AND REPLACED R/H PACK ACM PER B737-900 AMM 21-51-04. PERFORMED ACM INSTALLATION TEST. ACM INSTALLATION TEST PASSED. REMOVED AND REPLACED R/H TCV PER AMM 21-61-21. PERFORMED PACK FLOW TEMP CONTROLLER BITE TEST FOR RIGHT AND LEFT PACK PER AMM 21-61-00. RIGHT AND LEFT PACK FLOW TEMP CONTROLLER BITE TEST PASSED. NO FAULTS FOUND. PERFORMED LEAK TEST. LEAK TEST PASSED. R/H PACK AND L/H OPERATES AS NORMAL.
